# SDR CA061025002

- Difficulty date: October 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 13740003
- Condition: Inoperative
- Location: Oxygen Control
- Part time: 1,656 hours
- Component: Oxygen Control
- Component part number: 604441013
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT A 12 MONTH CABIN OXYGEN FUNCTIONAL TEST, FOUND THE OXYGEN CONTROL PANEL SEMI-FUNCTIONAL. THE ROTARY KNOB WOULD NOT GO TO THE "CLOSED" POSITION WITHOUT EXCESSIVE FORCE. ROTATING TO THE "OVERRIDE" POSITION FUNCTIONED PROPERLY BUT OXYGEN FLOW TO THE CABIN MASKS SEEMED RESTRICTED. SELECTING THE "THERAPEUTIC" SWITCH "ON" WAS EXTREMELY STIFF AND WOULD NOT TURN OFF WHEN SELECTED. FOUND PANEL TO BE CONTAMINATED. MOST LIKELY COFFEE AND/OR SOFT DRINK RESIDUE. NEW PANEL INSTALLED, FLOW TO CABIN OXYGEN MASKS SEEMED TO INCREASE TO DOUBLE THE FLOW RATE OF THE ORIGINAL. THERAPEUTIC SWITCH OPERATED AS NORMAL.412 SQUADRON OPS WILL BE CONTACTED TO APPRISE PILOTS OF THE FINDINGS. (TC# 20061025002)
